MAUDE Adverse Event Report: PHILIPS GOLDWAY (SHENZHEN) INDUSTRIAL INC G80 MODULAR PATIENT MONITOR

PHILIPS GOLDWAY (SHENZHEN) INDUSTRIAL INC G80 MODULAR PATIENT MONITOR
Model Number 866080
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer replaced the cable and no relevant information was provided for further investigation.The cause of the burned cable was unknown, therefore this will be considered a product malfunction.The device returned to full functionality.The device remains at the customer site, no further evaluation is required at this time, no subsequent calls have been logged for this device/issue.
 
Event or Problem Description
It was reported that when using the device to monitor the patient's physical signs, the device suddenly went black and began smoking from the rear hatch.The device was in use on a patient.There was no report of patient or user harm.

Brand Name
G80 MODULAR PATIENT MONITOR
Common Device Name
G80 MODULAR PATIENT MONITOR
Manufacturer (Section D)
PHILIPS GOLDWAY (SHENZHEN) INDUSTRIAL INC
no.2 keji north 3rd road
nanshan district
shenzhen
CH 
Manufacturer (Section G)
PHILIPS GOLDWAY (SHENZHEN) INDUSTRIAL INC
no.2 keji north 3rd road
nanshan district
shenzhen
CH  
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key13389893
Report Number3030677-2022-00544
Device Sequence Number4675552
Product Code LNH
UDI-Device Identifier00884838029729
UDI-Public00884838029729
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063559
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866080
Device Catalogue Number866080
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2022
Initial Report FDA Received Date01/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown